# SDR YENA201709020733

- Difficulty date: September 2, 2017
- Submitted: September 5, 2017
- Operation: Air carrier
- Aircraft: N663JB
- Make and model: Airbus A320-232
- Aircraft serial: 3287
- Aircraft time: 40,725 hours, 14,402 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4502310000
- Part serial: 05431
- Condition: Failed
- Location: Hyd System
- Part time: 40,029 hours, 14,154 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO AIRFIELD DUE TO HYD BLUE SYSTEM ELECTRIC PUMP LOW PRESSURE.  PERFORMED TSM 29-12-00-810-805A.  R & R THE CURRENT UMBALANCE DETECTOR IAW 29-12-18.  R & R THE BLUE SYSTEM PRESSURE SWITCH IAW 29-12-17 RAN ENGINES IAW AMM 71-00-00,  IDLE CHECKED THE BLUE SYSTEM, THE PRESSURE WAS NORMAL
